Systems and Means of Informatics
2023, Volume 33, Issue 1, pp 90-104
ON THE PERTURBATION BOUNDS AND THEIR APPLICATION FOR SOME QUEUEING MODELS
The service models described by Markov chains with continuous time are considered. One of the known methods is used to study the perturbation and obtain appropriate quantitative of perturbations bounds of (inhomogeneous) Markov chains with continuous time and finite or countable state space. Several specific models are considered. The perturbation bounds of various characteristics of such systems are obtained. The bounds are also considered that can be useful for solving management-related tasks, namely, associated with changing the power of the flow of requirements or the server power so that the average number of requirements in the system is within the specified limits. A numerical example is considered.
[+] References (13)
[+] About this article